Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Linear algebra and topology


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 1 (1979), 685-687
MSC (1970): Primary 57E05, 57A15, 15A21; Secondary 54C05, 12A50, 34D05, 22A05, 15A18
DOI: https://doi.org/10.1090/S0273-0979-1979-14667-6
MathSciNet review: 532553
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnold, Ordinary differential equations, M.I.T. Press, 1973. MR 361233
  • 2. S. E. Cappell and Julius L. Shaneson, Pseudo-free group actions. I, Proceedings of the 1978 Aarhus Topology Conference (to appear). MR 482766
  • 3. S. E. Cappell and Julius L. Shaneson, Which groups have pseudo-free actions on spheres (to appear).
  • 4. Sylvain E. Cappell and Julius L. Shaneson, Stratifiable maps and topological invariants, J. Amer. Math. Soc. 4 (1991), no. 3, 521–551. MR 1102578, https://doi.org/10.1090/S0894-0347-1991-1102578-4
  • 5. N. Kuiper and J. W. Robbin, Topological classification of linear endomorphisms, Invent. Math. 19 (1973), 83-106. MR 320026
  • 6. H. Poincaré, Sur les courbes définies par les équations différentielles, Oeuvres de H. Poincaré, Vol. I 1928, Gauthier Villars, Paris.
  • 7. G. de Rham, Reidemeister's torsion invariant and rotations of S, International Conf. on Differential Analysis, pp. 27-36, Oxford University Press, 1964.
  • 8. G. de Rham, S. Maumaury and M. Kervaire, Torsion et type simple d'homotopie, Lecture Notes in Math., vol. 48, Springer-Verlag, Berlin and New York, 1967.
  • 9. R. Schultz, On the topological classification of linear representations (to appear). MR 500964

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E05, 57A15, 15A21, 54C05, 12A50, 34D05, 22A05, 15A18

Retrieve articles in all journals with MSC (1970): 57E05, 57A15, 15A21, 54C05, 12A50, 34D05, 22A05, 15A18


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14667-6

American Mathematical Society